Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 86, Number 308

Stable splitting of polyharmonic operators by generalized Stokes systems
Dietmar Gallistl.
Math. Comp. 86 (2017), 2555-2577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667017
The triangular spectral element method for Stokes eigenvalues
Weikun Shan and Huiyuan Li.
Math. Comp. 86 (2017), 2579-2611
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667018
A continuous/discontinuous Galerkin method and a priori error estimates for the biharmonic problem on surfaces
Karl Larsson and Mats G. Larson.
Math. Comp. 86 (2017), 2613-2649
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667019
Local inverse estimates for non-local boundary integral operators
M. Aurada, M. Feischl, T. Führer, M. Karkulik, J. M. Melenk and D. Praetorius.
Math. Comp. 86 (2017), 2651-2686
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667020
Non-iterative parallel Schwarz algorithms based on overlapping domain decomposition for parabolic partial differential equations
Danping Yang.
Math. Comp. 86 (2017), 2687-2718
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667021
Error estimate of a random particle blob method for the Keller-Segel equation
Hui Huang and Jian-Guo Liu.
Math. Comp. 86 (2017), 2719-2744
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667022
Convergence of a boundary integral method for 3D interfacial Darcy flow with surface tension
David M. Ambrose, Yang Liu and Michael Siegel.
Math. Comp. 86 (2017), 2745-2775
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667023
Stability and boundedness in the numerical solution of initial value problems
M. N. Spijker.
Math. Comp. 86 (2017), 2777-2798
Abstract, references and article information
Full-text PDF
MathSciNet review: 3667024
Fast approximate computations with Cauchy matrices and polynomials
Victor Y. Pan.
Math. Comp. 86 (2017), 2799-2826
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667025
Multilevel Quasi-Monte Carlo methods for lognormal diffusion problems
Frances Y. Kuo, Robert Scheichl, Christoph Schwab, Ian H. Sloan and Elisabeth Ullmann.
Math. Comp. 86 (2017), 2827-2860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667026
Covering rational ruled surfaces
J. Rafael Sendra, David Sevilla and Carlos Villarino.
Math. Comp. 86 (2017), 2861-2875
Abstract, references and article information
Full-text PDF
MathSciNet review: 3667027
Determinantal representations of hyperbolic curves via polynomial homotopy continuation
Anton Leykin and Daniel Plaumann.
Math. Comp. 86 (2017), 2877-2888
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667028
A practical analytic method for calculating $𝜋(x)$
Jens Franke, Thorsten Kleinjung, Jan Büthe and Alexander Jost.
Math. Comp. 86 (2017), 2889-2909
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667029
Computable absolutely normal numbers and discrepancies
Adrian-Maria Scheerer.
Math. Comp. 86 (2017), 2911-2926
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667030
M. Levin’s construction of absolutely normal numbers with very low discrepancy
Nicolás Álvarez and Verónica Becher.
Math. Comp. 86 (2017), 2927-2946
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667031
Deterministic factorization of sums and differences of powers
Markus Hittmeir.
Math. Comp. 86 (2017), 2947-2954
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667032
Computing automorphisms of Mori dream spaces
Jürgen Hausen, Simon Keicher and Rüdiger Wolf.
Math. Comp. 86 (2017), 2955-2974
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667033
Arithmetic in finite fields based on the Chudnovsky-Chudnovsky multiplication algorithm
Kevin Atighehchi, Stéphane Ballet, Alexis Bonnecaze and Robert Rolland.
Math. Comp. 86 (2017), 2975-3000
Abstract, references and article information
Full-text PDF
MathSciNet review: 3667034
A parametric version of the Hilbert-Hurwitz theorem using hypercircles
Luis Felipe Tabera.
Math. Comp. 86 (2017), 3001-3018
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667035
Computing canonical heights on the projective line with no factorization
Elliot Wells.
Math. Comp. 86 (2017), 3019-3029
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3667036
Irregular primes to two billion
William Hart, David Harvey and Wilson Ong.
Math. Comp. 86 (2017), 3031-3049
Abstract, references and article information
Full-text PDF
MathSciNet review: 3667037